# SDR ASOA20140825071

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,285 hours, 24,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363463
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE AFT AISLE PATH EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE AFT EMERGENCY LIGHT STRIP.  OPS CHECKED GOOD.
